Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 20, 2025, 12:03 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 12:03 AM CDT (05:03 UTC)
- Expired
- Apr 20, 2025, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 522 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
365
WGUS54 KTSA 200503
FFWTSA
OKC101-111-143-145-200815-
/O.NEW.KTSA.FF.W.0011.250420T0503Z-250420T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1203 AM CDT Sun Apr 20 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Muskogee County in east central Oklahoma...
Northern Okmulgee County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
Western Wagoner County in northeastern Oklahoma...
* Until 315 AM CDT.
* At 1203 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Broken Arrow... Bixby...
Coweta... Haskell...
Beggs... Taft...
Boynton... Stonebluff...
Bald Hill... Oneta...
Preston... Redbird...
Leonard... Choska...
Jamesville... Hectorville...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3615 9575 3609 9555 3608 9556 3608 9554
3575 9555 3558 9566 3557 9581 3570 9589
3565 9619 3585 9594 3600 9576
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
683
WGUS74 KTSA 200656
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
156 AM CDT Sun Apr 20 2025
OKC101-111-143-145-200815-
/O.CON.KTSA.FF.W.0011.000000T0000Z-250420T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Muskogee OK-Okmulgee OK-Tulsa OK-Wagoner OK-
156 AM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN MUSKOGEE, NORTHERN OKMULGEE, SOUTHEASTERN
TULSA AND WESTERN WAGONER COUNTIES...
At 156 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Estimates between 1.5 and 2.5 inches of
rain have fallen over the past three hours. Additional rainfall
amounts up to 1.5 inches and locally higher are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Broken Arrow... Bixby...
Coweta... Haskell...
Beggs... Taft...
Boynton... Stonebluff...
Bald Hill... Oneta...
Preston... Redbird...
Leonard... Choska...
Jamesville... Hectorville...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3615 9575 3609 9555 3608 9556 3608 9554
3575 9555 3558 9566 3557 9581 3570 9589
3565 9619 3585 9594 3600 9576
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 9:30 PM CDT, 2 hours 33 minutes earlier. Its key messages:
- Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe hazards especially SE OK into western AR. Heavy rains and flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe threat including tornado potential. Localized heavy rains will worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather resumes by midweek and continues into next weekend.
Area forecast discussion, Apr 19, 9:30 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
930 PM CDT Sat Apr 19 2025
...New SHORT TERM...
.KEY MESSAGES...
Updated at 215 PM CDT Sat Apr 19 2025
- Additional widespread thunderstorms tonight with all severe
hazards especially SE OK into western AR. Heavy rains and
flooding footprint expand overnight.
- Additional storms develop early Sunday with continue severe
threat including tornado potential. Localized heavy rains will
worsen any ongoing flooding.
- Drier weather returns early next week, but unsettled weather
resumes by midweek and continues into next weekend.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 930 PM CDT Sat Apr 19 2025
Coverage of showers and thunderstorms across eastern Oklahoma and
northwest and west central Arkansas remains likely to expand
through the rest of the evening and into early Sunday morning,
with an increasing risk for both severe weather and heavy
rain/flash flooding expected. On the severe weather front, the
immediate concern involves the ongoing activity along the I-35
corridor in south central Oklahoma that has been slowly
approaching the western fringes of our southeast Oklahoma
counties. CAM and WoFS solutions have been consistent in bringing
these strong to severe storms into the area from southern
Pittsburg into western Pushmataha counties. The better surface-
based instability remains confined to far southeast Oklahoma,
supporting the locally better potential for tornadoes in this
area. In addition, these have been prolific rainfall producers,
with one-hour rainfall estimates in the 2 to 3 inch range. Expect
an increasing threat for at least 1 to 2 inch per hour rainfall
rates to expand into parts of southeast and east central Oklahoma
toward midnight.
With the increase in the low level jet, additional strong
to severe thunderstorms may increase further northward along the
front that extends northeastward to the south of I-44, given
modest instability along and south of the front at present. This
broader threat for severe weather may begin to wane after the 2-4
am time frame given an expected notable decrease in instability
afterward into sunrise Sunday. This activity, if it occurs, will
also lead to an increase in the flash flood threat farther
eastward.
&&
.LONG TERM...
(Monday through Saturday)
Issued at 215 PM CDT Sat Apr 19 2025
Brief settled period Monday into Tuesday with mild temps and dry
weather. Main stem river flooding may continue during this period.
The pattern for mid to late week is expected to be near zonal
across the CONUS with several smaller scale waves expected to
quickly sweep eastward. Each wave will bring a higher chance of
showers and storms and the forecast will retain daily precip
chances from mid week through next weekend. Plenty of details yet
to be seen regarding specific severe and/or flooding risks but
climatology would favor some degree of severe potential for most
any period.
&&
.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Sat Apr 19 2025
Difficult aviation conditions will prevail for much of the TAF
period. Low ceilings are present across eastern OK, though at the
moment terminals in NW Arkansas are VFR. Showers and
thunderstorms are increasing and will spread across the area the
next few hours. All TAF sites are expected to see several hours of
moderate to heavy rainfall tonight. The best chance of strong to
severe storms tonight will be near KMLC and KFSM, with a lesser
chance to the north. A second round of storms may develop late
morning spreading from west to east. In terms of wind shear, there
will be a window late tonight into Sunday morning for borderline
low level wind shear, perhaps touching 30 kts in the 0-2 kft layer
for a short time.
Next, lets mention ceilings. As the rain spreads in ceilings will
lower to 1-2 kft for most areas, some some falling as low as 500
ft during storms. Visibility will reduce to 2-4 SM for most areas
overnight during the rain, but will come up again after daybreak
Sunday. Winds will become south to southeast for most areas and
become gusty Sunday morning, shifting to west during the
afternoon. VFR conditions should return during the afternoon for
all areas, spreading from west to east.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 54 69 44 75 / 90 90 0 0
FSM 64 75 49 79 / 70 90 10 0
MLC 62 71 47 78 / 90 80 0 0
BVO 50 68 41 75 / 90 90 0 0
FYV 58 72 45 76 / 80 90 10 0
BYV 56 73 47 73 / 80 90 20 0
MKO 60 71 44 76 / 90 80 0 0
MIO 52 69 43 73 / 90 90 10 0
F10 58 70 45 76 / 100 90 0 0
HHW 65 72 48 76 / 60 80 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ049-053>076.
AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...22
LONG TERM....07
AVIATION...06Hazardous weather outlook, Apr 19, 8:54 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 854 PM CDT Sat Apr 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 854 PM CDT Sat Apr 19 2025 ...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES THROUGH SUNDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Mainly Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and Southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorm coverage is expected to increase overnight across all of eastern Oklahoma and northwest and west central Arkansas. A threat for severe weather will exist across most of the area along and southeast of Interstate 44, although the greatest potential for tornadoes and the higher end severe weather threats should remain confined to areas along and south of Interstate 40. In addition, heavy rainfall is expected areawide, with a continued potential for flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm...High Wind...and Heavy Rain Potential. MONDAY...No Hazards. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm and Heavy Rain Potential. FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The severe weather threat will continue into Sunday afternoon, with the potential for all severe weather hazards, especially across far eastern Oklahoma and northwest Arkansas. Heavy rainfall may continue to lead to flash flooding and mainstem river flooding as well. After a quiet start to next week, unsettled weather will return by the middle to latter part of the week, with scattered thunderstorms expected each day. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 19, 10:48 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT Sat Apr 19 2025
OKZ066-067-070-071-200415-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
1048 PM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...
SOUTHWESTERN WAGONER...NORTHEASTERN OKMULGEE AND NORTHWESTERN
MUSKOGEE COUNTIES THROUGH 1115 PM CDT...
At 1048 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Council Hill, moving north at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wainwright... Boynton...
Council Hill... Jamesville...
Hitchita... Eram...
Haskell... Porter...
Taft... Choska...
This includes Interstate 40 in Oklahoma between mile markers 250 and
261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southeastern
and northeastern Oklahoma.
&&
LAT...LON 3586 9582 3587 9552 3543 9558 3544 9580
3586 9583
TIME...MOT...LOC 0348Z 183DEG 40KT 3552 9569
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:36 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 3 hr |
| Apr 19, 10:48 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Apr 19, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 59 min |
| Apr 19, 11:08 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| Apr 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 62 min |
| Apr 19, 11:43 PM CDT | Tornado Warning | TSA | Okmulgee | 16 min |
| Apr 19, 11:53 PM CDT | Tornado Warning | TSA | Pittsburg | 52 min |
| Apr 19, 11:54 PM CDT | Tornado Warning | TSA | Okmulgee | 7 min |
| Apr 19, 11:57 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 48 min |
| Apr 20, 12:04 AM CDT | Special Weather Statement | TSA | Wagoner | 41 min |
| Apr 20, 12:07 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 23 min |
| Apr 20, 12:09 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 20, 12:14 AM CDT | Tornado Warning | TSA | Pittsburg | 46 min |
| Apr 20, 12:28 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 32 min |
| Apr 20, 12:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 44 min |
| Apr 20, 12:36 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 24 min |
| Apr 20, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Apr 20, 12:45 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Apr 20, 12:55 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 50 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Apr 20, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah, Wagoner | 33 min |
| Apr 20, 1:15 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 4 hr |
| Apr 20, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 37 min |
| Apr 20, 1:24 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more | 3 hr |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 39 min |
| Apr 20, 1:54 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 20, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 34 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 45 min |
| Apr 20, 2:01 AM CDT | Special Weather Statement | TSA | Adair | 29 min |
| Apr 20, 2:04 AM CDT | Tornado Warning | TSA | Delaware | 12 min |
| Apr 20, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 47 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Apr 20, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 51 min |
| Apr 20, 2:46 AM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Apr 20, 3:14 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 5 hr |
| Apr 20, 3:46 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 4 hr |
| Apr 20, 7:38 AM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 20, 8:10 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 20, 8:39 AM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 35 hr |
| Apr 20, 8:50 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Apr 20, 10:28 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 2 hr |
| Apr 20, 10:38 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 20, 10:55 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Apr 20, 11:17 AM CDT | Special Weather Statement | TSA | Okmulgee | 43 min |
| Apr 20, 11:45 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 45 min |
| Apr 20, 11:53 AM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Apr 20, 11:58 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 47 min |
| Apr 20, 12:04 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 20, 12:26 PM CDT | Special Weather Statement | TSA | Latimer, McIntosh, Muskogee | 34 min |
| Apr 20, 12:28 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Apr 20, 12:32 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Wagoner | 43 min |
| Apr 20, 12:34 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Apr 20, 12:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 20, 12:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 40 min |
| Apr 20, 1:02 PM CDT | Special Weather Statement | TSA | Haskell | 43 min |
| Apr 20, 1:03 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 42 min |
| Apr 20, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more | 2 hr |
| Apr 20, 1:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| Apr 20, 1:18 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 20, 1:20 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 115 min |
| Apr 20, 1:23 PM CDT | Special Weather Statement | TSA | Delaware | 52 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 49 min |
| Apr 20, 1:29 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Apr 20, 1:36 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 24 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 48 min |
| Apr 20, 1:45 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 20, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 28 min |
| Apr 20, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 37 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 8 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Washington | 6 hr |
| Apr 20, 2:25 PM CDT | River Flood Warning | TSA | Tulsa | 15 hr |
| Apr 20, 3:30 PM CDT | Special Weather Statement | TSA | Nowata | 45 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.